Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 40, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2007, 2:28 PM CDT for Woodward County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 2:28 PM CDT (19:28 UTC)
- Expired
- May 6, 2007, 2:45 PM CDT
- In force
- 17 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Woodward County, OK
The radar
The Vance AFB radar (KVNX), 115 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 061930 TOROUN OKC153-061945- /O.NEW.KOUN.TO.W.0040.070506T1928Z-070506T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 228 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... WOODWARD COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 245 PM CDT * AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WOODWARD... MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF WOODWARD COUNTY TO THE NORTHEAST OF WOODWARD. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL UP TO THE SIZE OF BASEBALLS. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3637 9946 3633 9932 3659 9915 3659 9945 $$ BURKE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:53 AM CDT, 10 hours 35 minutes earlier.
Area forecast discussion, May 6, 3:53 AM CDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 353 AM CDT SUN MAY 6 2007 .DISCUSSION... THE LARGE MCS OVER OUR WESTERN COUNTIES WILL FURTHER COMPLICATE AN ALREADY COMPLICATED FORECAST. THE BEST GUESS AT THIS POINT IS THAT THE MCS WILL DRAG ITSELF SLOWLY EAST THROUGH THE REMAINDER OF THIS MORNING AS IT SLOWLY WEAKENS. A SUBTLE JET MAX THAT SEEMS TO BE SHOWN ON WV SATELLITE MAY CAUSE A TEMPORARY FLARE-UP ON THE LINE OF CONVECTION EARLY THIS MORNING... ALTHOUGH ITS EFFECTS MAY INSTEAD BE TOO FAR WEST TO MAKE MUCH DIFFERENCE. BY AFTERNOON... MODELS AGREE ON A STRONG SHORTWAVE LIFTING NORTHEAST FROM THE BASE OF THE SLOWLY RETROGRADING LONGWAVE TROUGH TO OUR WEST. THEY ALSO ALL PORTRAY A BULGING DRYLINE JUST WEST OF OUR SOUTHWEST COUNTIES. THIS ALL POINTS TO YET ANOTHER ROUND OF SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING... PARTICULARLY IN THE AREA COVERED BY THE SPC MODERATE RISK. LARGE VALUES OF PRECIPITABLE WATER AND THE PROBABILITY OF TRAINING STORMS SUGGEST THAT SOME AREAS WILL RECEIVE QUITE HEAVY RAINFALL AMOUNTS. THE LOCATION OF THE HEAVY RAIN IS UNCERTAIN DUE TO THE POSSIBILITY THAT CONVECTION WILL FIRE CLOSER TO A RESIDUAL OUTFLOW BOUNDARY INSTEAD OF -- OR IN ADDITION TO -- THE DRYLINE. AFTER TONIGHT... THERE ARE STRONG INDICATIONS THAT THE ENTIRE WEATHER SYSTEM WILL BE SLOWER TO ADVANCE EAST... SO A FEW MODIFICATIONS HAVE BEEN MADE TO POPS... WEATHER... QPF... AND EVEN MINIMUM TEMPERATURES TO ACCOUNT FOR THIS SLOWER PROGRESS. HOWEVER... DUE TO LIMITED TIME FOR THIS FORECAST... NO SIGNIFICANT CHANGES WERE MADE PAST DAY 3. LATER SHIFTS WILL NEED TO EVALUATE THE NEED TO EXTEND POPS LATER IN THE WEEK. UNLESS THE WEATHER SYSTEMS DO SOMETHING COMPLETELY UNEXPECTED... A FLOOD WATCH APPEARS INEVITABLE AT SOME POINT WITHIN THE NEXT DAY OR TWO. REPEATED MCS EVENTS OVER NEARLY THE SAME AREAS SHOULD RESULT IN LARGE AMOUNTS OF TOTAL RAINFALL... SOMEWHERE IN OUR CWA. HPC GUIDANCE SHOWS A LARGE AREA OF 5- TO 6-INCH AMOUNTS ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS OVER THE NEXT FIVE DAYS. THIS SEEMS QUITE DOABLE IF THE SYSTEM IS AS SLOW TO MOVE OUT AS THE MEDIUM-RANGE MODELS NOW SUGGEST. THE CURRENT UNCERTAINTY WITH LOCATION AND QUANTITY OF PRECIPITATION PRECLUDES A WATCH AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 65 78 63 / 50 70 70 60 HOBART OK 83 63 75 60 / 60 60 60 70 WICHITA FALLS TX 84 68 80 63 / 40 60 60 60 GAGE OK 80 58 73 52 / 70 60 60 60 PONCA CITY OK 82 67 79 62 / 50 70 70 70 DURANT OK 85 68 83 67 / 30 50 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/23
Hazardous weather outlook, May 6, 12:15 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT SUN MAY 6 2007
OKZ004>048-050>052-TXZ083>090-071200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1215 PM CDT SUN MAY 6 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHERN AND WESTERN OKLAHOMA...AND PORTIONS OF CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS NORTHWEST OF A LINE FROM SEYMOUR TO ELECTRA IN
TEXAS...TO CHICKASHA...GUTHRIE...AND PONCA CITY IN OKLAHOMA. THIS
INCLUDES WESTERN PORTIONS OF OKLAHOMA CITY.
TIMING...
AT MIDDAY...STRONG TO SEVERE STORMS WERE ONGOING IN NORTHWEST
OKLAHOMA...AND THESE WILL LIKELY CONTINUE MUCH OF TODAY AND TONIGHT.
ELSEWHERE...THUNDERSTORMS WILL INCREASE IN COVERAGE THIS
AFTERNOON...AND MAY PERSIST WELL INTO THE NIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND CONTINUE THEM INTO THE NIGHT.
IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WINDS IN EXCESS OF 70 MPH...
AND ISOLATED TORNADOES WILL ACCOMPANY THE STRONGEST STORMS.
DISCUSSION...
A LARGE...AND SLOW MOVING UPPER LEVEL STORM WILL CONTINUE TO
INTERACT WITH ABUNDANT MOISTURE AND INSTABILITY...TO PRODUCE A
THREAT FOR SEVERE WEATHER OVER THE PLAINS THROUGH TONIGHT. WIND
SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS...INCLUDING A FEW
SUPERCELLS...BUT UPPER LEVEL LIFT WILL JUST BRUSH THE WESTERN
PORTIONS OF THE FORECAST AREA. THUS...THUNDERSTORM DEVELOPMENT WILL
DEPEND LARGELY ON SURFACE BOUNDARIES AND HEATING.
HEATING IS EXPECTED TO BECOME SUFFICIENT TO BREAK THE CAP IN CENTRAL
AND SOUTHERN OKLAHOMA...AND INTO THE AREA NEAR WICHITA FALLS TEXAS.
THUNDERSTORMS INITIATED BY HEATING WILL LIKELY BE SCATTERED. DEEP
LAYER WIND SHEAR DECREASES FARTHER EAST...BUT LOW LEVEL WIND SHEAR
WILL BE STRONG THROUGHOUT THE REGION. STORM INTERACTIONS MAY
DETERMINE THE DOMINANT STORM MODE...BUT A FEW SUPERCELLS ARE
LIKELY...WITH THREATS FOR LARGE HAIL...DAMAGING WINDS...AND
TORNADOES.
A MORE CONCENTRATED THREAT FOR SEVERE WEATHER IS EXPECTED TO BEGIN
IN THE WESTERN PARTS OF THE MODERATE RISK AREA THIS AFTERNOON...
WHERE A DRYLINE AND OUTFLOW BOUNDARY WILL PROVIDE FOCUS FOR
THUNDERSTORM DEVELOPMENT. DEEP LAYER WIND SHEAR WILL SUPPORT MORE
ORGANIZED SUPERCELLS IN THIS AREA...PARTICULARLY OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS...WHERE THE CAP STRENGTH MAY KEEP
STORMS MORE ISOLATED. HAIL UP TO TENNIS BALL SIZE...VERY DAMAGING
STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE
OUTFLOW BOUNDARY WILL LIE ACROSS NORTHWEST OKLAHOMA...AND MAY BE A
FOCUS FOR STRONGER LOW LEVEL WIND SHEAR. IF AN ISOLATED SUPERCELL
CAN BE MAINTAINED ALONG THE OUTFLOW BOUNDARY OR JUST AHEAD OF THE
DRYLINE...ONE OR TWO STRONG TORNADOES MAY OCCUR. STORMS WILL MOVE
NORTH AND NORTHEAST...WITH THE STRONGEST STORMS APPROACHING
INTERSTATES 44 AND 35 DURING THE EVENING AND OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING IN AREAS THAT ARE
AFFECTED BY REPEAT THUNDERSTORM ACTIVITY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE OVER THE AREA
FROM MONDAY INTO WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM TO THE
WEST MOVES SLOWLY EAST. DAY TO DAY CHANGES IN THE LOCATION OF A WEAK
COLD FRONT AND OUTFLOW BOUNDARIES WILL AFFECT THE MOST LIKELY
LOCATIONS FOR SEVERE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS MAY
PERSIST THROUGH FRIDAY.
ALONG WITH THE SLIGHT RISK OF SEVERE WEATHER THROUGH THE MIDDLE OF
THE WEEK... THERE WILL BE A POTENTIAL FOR WIDESPREAD HEAVY RAIN
DEVELOPING WHICH MAY LEAD TO FLOODING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY. MORE FREQUENT UPDATES MAY BE ISSUED THIS AFTERNOON.
CJS/RS/BURKEIn the hours before
Special weather statement, May 6, 1:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 129 PM CDT SUN MAY 6 2007 OKZ014-061900- ROGER MILLS OK- 129 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER DEMPSEY AT 129 PM CDT...MOVING NORTH AT 30 MPH. THE STORM WILL CROSS HIGHWAY 283 NEAR AND JUST NORTH OF CHEYENNE. VERY HEAVY RAIN AND SMALL HAIL ARE LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BURKE
Special weather statement, May 6, 1:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 135 PM CDT SUN MAY 6 2007 OKZ006-007-061900- ALFALFA OK-GRANT OK- 135 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND GRANT COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF MANCHESTER AT 135 PM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BURKE
Special weather statement, May 6, 1:36 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 136 PM CDT SUN MAY 6 2007 OKZ033-034-036-TXZ083-084-087-061915- JACKSON OK-GREER OK-HARMON OK-HARDEMAN TX-FOARD TX-KNOX TX- 136 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...GREER...HARDEMAN... HARMON...JACKSON AND KNOX COUNTIES. THUNDERSTORMS HAVE BEGUN TO DEVELOP IN THE EXTREMED EASTERN TEXAS PANHANDLE AND WESTER TEXAS FROM NEAR CHILDRESS... TO WEST OF PADUCAH... TO NEAR ASPERMONT. THESE STORMS ARE MOVING NORTHEAST AND MAY BECOME SEVERE RAPIDLY AS THEY MOVE INTO EXTREME WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. PEOPLE IN FOARD...GREER...HARDEMAN...HARMON...JACKSON AND KNOX COUNTIES...INCLUDING THE CITY OF QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Special weather statement, May 6, 1:47 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 147 PM CDT SUN MAY 6 2007 OKZ009-010-061915- WOODWARD OK-ELLIS OK- 147 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF HARMON AT 147 PM CDT...MOVING NORTH AT 40 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BURKE
Special weather statement, May 6, 1:51 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 151 PM CDT SUN MAY 6 2007 OKZ033-034-061915- GREER OK-HARMON OK- 151 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 29 MILES SOUTHWEST OF HOLLIS OR NEAR CHILDRESS TEXAS AT 151 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM MAY MOVE INTO HARMON COUNTY AS EARLY AS 230 PM. PEOPLE IN GREER AND HARMON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Special weather statement, May 6, 2:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 218 PM CDT SUN MAY 6 2007 OKZ009-014-021-061945- ROGER MILLS OK-BECKHAM OK-ELLIS OK- 218 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...ELLIS AND ROGER MILLS COUNTIES. A BROKEN LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES SOUTHWEST OF HARMON TO 12 MILES SOUTHWEST OF SWEETWATER AT 218 PM CDT...MOVING NORTHEAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BURKE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 44 min |
| May 5, 7:24 PM CDT | Tornado Warning | OUN | Beckham | 36 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 5, 7:34 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 5, 7:40 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| May 5, 7:54 PM CDT | Tornado Warning | OUN | Woodward | 51 min |
| May 5, 8:00 PM CDT | Tornado Warning | OUN | Beckham | 30 min |
| May 5, 8:06 PM CDT | Tornado Warning | OUN | Ellis | 24 min |
| May 5, 8:09 PM CDT | Tornado Warning | OUN | Roger Mills | 36 min |
| May 5, 8:23 PM CDT | Tornado Warning | OUN | Ellis | 52 min |
| May 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 5, 8:38 PM CDT | Tornado Warning | OUN | Roger Mills | 52 min |
| May 5, 9:15 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 60 min |
| May 5, 9:25 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 10:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 5, 10:30 PM CDT | Tornado Warning | OUN | Dewey | 45 min |
| May 5, 10:55 PM CDT | Tornado Warning | OUN | Woodward | 50 min |
| May 5, 11:39 PM CDT | Tornado Warning | OUN | Woodward | 36 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 52 min |
| May 6, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| May 6, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 6, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 6, 6:18 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 6, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 50 min |
| May 6, 6:57 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 6, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 30 min |
| May 6, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 42 min |
| May 6, 8:49 AM CDT | Tornado Warning | OUN | Major, Woods | 26 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 6, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 59 min |
| May 6, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| May 6, 9:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 52 min |
| May 6, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| May 6, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| May 6, 1:52 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 6, 2:06 PM CDT | Tornado Warning | OUN | Woodward | 24 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 49 min |
| May 6, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| May 6, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 35 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Woodward | 45 min |
| May 6, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:06 PM CDT | Tornado Warning | OUN | Woods | 24 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| May 6, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 30 min |
| May 6, 3:36 PM CDT | Tornado Warning | OUN | Woods | 39 min |
| May 6, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| May 6, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 51 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 31 min |
| May 6, 5:06 PM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 25 hr |
| May 6, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 63 min |
| May 6, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 63 min |
| May 6, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 49 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 41 min |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.